# SDR 2007UALA02343

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTERY DOOR, UPPER LATCH TORQUE TUBE FWD AND AFT BEARINGS ARE LOOSE.  TIGHTENED ROLLER BEARINGS ON UPPER LATCH TORQUE TUBE AND SAFETIED.
